# SDR USAA2010062191187

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 30,215 hours, 12,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 287 - SJC - EEL - EMERGENCY EXIT LIGHT COVER (SMALL LIGHT) BROKEN ON AFT LEFT DOOR.  MAINTENANCE REPLACED EMERGENCY LIGHT COVER.
